Repositório Digital

A- A A+

Prime ideals in polinomial rings in several indeterminates

.

Prime ideals in polinomial rings in several indeterminates

Mostrar registro completo

Estatísticas

Título Prime ideals in polinomial rings in several indeterminates
Autor Ferrero, Miguel Angel Alberto
Abstract If P is a prime ideal of a polynomial ring K[x], where K is a field, then P is determined by an irreducible polynomial in K[x]. The purpose of this paper is to show that any prime ideal of a polynomial ring in n-indeterminates over a not necessarily commutative ring R is determined by its intersection with R plus n polynomials.
Contido em Proceedings of the American Mathematical Society. Providence, RI. Vol. 125, no. 1 (jan. 1997), p. 67-74.
Assunto Ideais primos : Aneis polinomiais
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/27486
Arquivos Descrição Formato
000098005.pdf (196.3Kb) Texto completo Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.